# SDR AU970464

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Seal
- Part number: 775723
- Condition: Leaking
- Location: Fuel Inj Nozzle
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE NO9 COMBUSTION CAN FUEL INJECTOR NOZZLE SEAL LEAKING. INVESTIGATION FOUND THAT THE PROBLEM WAS CAUSED BY IMPROPER MAINTENANCE ACTIVITIES DURING NOZZLE OVERHAUL.PERSONNEL/MAINTENANCE ERROR.
